# SDR HEEA955503

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104PH
- Make and model: Bell 206B
- Aircraft serial: 3622
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT GOES FROM SELF-TEST TO OPERATE TO SELF-TEST, ETC. CONTINUOUSLY. SENT TO GARMIN INTERNATIONAL FOR WARRANTY REPAIR.
